# SDR CALA2010082300398

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 62,946 hours, 13,540 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Part number: BV031120333
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

AFTER LEVELING AT CRUISE ALT STRONG SMELL OF ELECTRICAL BURNING IN COCKPIT, RELIEF PILOT REPORTED ELEC ARCHING AT ROW 25-26 LEFT SIDE AT THE AFT SIDE CONNECTION OF THE FLORESCENT SIDE WALL LIFT FITTING.  PWR REMOVED AND HALON USED TO EXT BURNING DUST.  NOTE WITH LIGHT BULB REMOVED FITTING CONTINUED TO ARCH.  CONFIRMED NOT SIDEWALL BUT FLUORESCENT CEILING LIGHT FITTING AT 27  AFT SIDE.  REMOVED POWER FROM L CEILING LIGHTS BY PULLING AND COLLARING CB P37-G6.  DEFERRED FOR REPAIR IAW MEL 33-21-1-1.  PLACARD INSTALLED.
